RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2016, Volume 28, Issue 4, Pages 38–49 (Mi dm1391)  

The cross-correlation function of complications of linear recurrent sequences

A. D. Bugrov

LLC "Certification Research Center", Moscow

Abstract: The paper is concerned with complications of linear recurrent sequences over the field $GF(q)$ and the ring $GR(q^n, p^n)$ with interconnected recurrent relations. The cross-correlation function between cycles of given sequences is estimated.

Keywords: linear recurrent sequences, complication of sequences, finite field, Galois ring, cross-correlation function.

DOI: https://doi.org/10.4213/dm1391

Full text: PDF file (470 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2018, 28:2, 65–73

Bibliographic databases:

UDC: 512.547+512.552
Received: 02.06.2016
Revised: 12.11.2016

Citation: A. D. Bugrov, “The cross-correlation function of complications of linear recurrent sequences”, Diskr. Mat., 28:4 (2016), 38–49; Discrete Math. Appl., 28:2 (2018), 65–73

Citation in format AMSBIB
\Bibitem{Bug16}
\by A.~D.~Bugrov
\paper The cross-correlation function of complications of linear recurrent sequences
\jour Diskr. Mat.
\yr 2016
\vol 28
\issue 4
\pages 38--49
\mathnet{http://mi.mathnet.ru/dm1391}
\crossref{https://doi.org/10.4213/dm1391}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3699320}
\elib{http://elibrary.ru/item.asp?id=28119090}
\transl
\jour Discrete Math. Appl.
\yr 2018
\vol 28
\issue 2
\pages 65--73
\crossref{https://doi.org/10.1515/dma-2018-0007}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000429576700001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85045642876}


Linking options:
  • http://mi.mathnet.ru/eng/dm1391
  • https://doi.org/10.4213/dm1391
  • http://mi.mathnet.ru/eng/dm/v28/i4/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:205
    Full text:8
    References:23
    First page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020